# SDR UIEA2018041800734

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,443 hours, 22,368 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S  WEATHER/TERRAIN INOPERATIVE.  OPS CHECKED AWD RAW BITE CHECK IAW AMM 34-43-00, NO DEFECTS NOTED.
